# SDR USAA050817

- Difficulty date: June 29, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Engine: Cfmint CFM563B2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - SKIN, .75 INCH CRACK, RT PYLON AT CORNER OF CUTOUT FOR PANEL NR 5828R, NAC, STA 166.5.  INSTALLED DOUBLER IAW TYPICAL REPAIR SRM.  (K)
